Short Cycles in Digraphs

Research output: Contribution to journalArticlepeer-review


Caccetta and Häggkvist [1] conjectured that every digraph with n vertices and minimum outdegree k contains a directed cycle of length at most [n/k]. With regard to this conjecture, Chvátal and Szemérldi [2] proved that if G is a digraph with n vertices and if each of these vertices has outdegree at least k, then G contains a cycle of length at most (n/k)+2500. Our result is an improvement of this result.

Original languageEnglish
Pages (from-to)295-298
Number of pages4
JournalAnnals of Discrete Mathematics
Issue numberC
Publication statusPublished - 1988 Jan 1
Externally publishedYes

ASJC Scopus subject areas

  • Discrete Mathematics and Combinatorics


Dive into the research topics of 'Short Cycles in Digraphs'. Together they form a unique fingerprint.

Cite this